Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

I am 28 years old,getting pain and swelling in right testicle. Taking hetrogen but not satisfied with treatment

hi i am 28 years old i feel pain in my right testicle and swellon too, i consult doctor and get hetrogen tablet when i take this medicine .. i get relief but after some days again i feel pain ... this medicine give relife for few days .. please help me how to solve my this problme
Asked On : Thu, 12 May 2011
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
it may be due to infection or inflammation.
u need to consult surgeon.
have u history of trauma ?
u need to take some antibiotic and analgesic tab.
pain killer only stop pain and not the cause.
avoid sex for some period
Answered: Thu, 12 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor